Open Access
September, 1958 A Note on P.B.I.B. Design Matrices
W. A. Thompson Jr.
Ann. Math. Statist. 29(3): 919-922 (September, 1958). DOI: 10.1214/aoms/1177706552


The notation P.B.I.B. $(m)$ will mean partially balanced incomplete block design with $m$ associative classes. It is found that the $C$ matrix of a P.B.I.B $(m)$ may be expressed as a linear function of $m + 1$ commutative and linearly independent matrices. The author feels that this decomposition may be of interest to those studying the properties of P.B.I.B. designs.


Download Citation

W. A. Thompson Jr.. "A Note on P.B.I.B. Design Matrices." Ann. Math. Statist. 29 (3) 919 - 922, September, 1958.


Published: September, 1958
First available in Project Euclid: 27 April 2007

zbMATH: 0088.11902
MathSciNet: MR95560
Digital Object Identifier: 10.1214/aoms/1177706552

Rights: Copyright © 1958 Institute of Mathematical Statistics

Vol.29 • No. 3 • September, 1958
Back to Top